# SDR AWXA9900135

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111414200
- Condition: Corroded
- Location: Bs 189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM AT Y189 RT UPPER FLANGE CORRODED BEYOND SRM LIMITS FRAME 21 TO FRAME 22.  FLOORBEAM REMOVED, FABRICATED NEW DUMMY RAIL PER DWG D53112836, SPLICED NEW DUMMY RAIL TO EXISTING STRUCTURE PER SRM 53-11-14.  SURROUNDING STRUCTURE TREATED AND PRIMED.
